PAUL E. ROLAN, M.D., B.S.; DEREK B. FREWIN, M.D.; STEPHEN R. HAGLEY
To the editor: We read with interest Craver and Valdes' report (1) of a patient with renal failure in whom serum digoxin continued to rise despite cessation of therapy. We have seen a similar phenomenon in a 75-year-old man, who was admitted to the hospital with multiple trauma and subsequently developed acute renal and hepatic failure. The patient was not on maintenance digoxin. He was given a total of 1 mg digoxin intravenously, in two doses. All of the five serum digoxin estimations in the next 10 days were above the therapeutic range of 0.6 to 2.3 nmol/litre. The highest
Learn more about subscription options.
Register Now for a free account.
ROLAN PE, FREWIN DB, HAGLEY SR. Anomalous Serum Concentrations of Digoxin. Ann Intern Med. 1983;99:280. doi: 10.7326/0003-4819-99-2-280_2
Download citation file:
Published: Ann Intern Med. 1983;99(2):280.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only